# SDR ASAA2020062983850

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 18,239 hours, 5,699 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 310A204110
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET INSPECTION  FOUND OTBD ENG THRUST LINK WAS DAMAGED AT THE FWD LUG RADIUS.  GROUNDED - YES.  REMOVED AND REPLACED THE THRUST LINK ASSEMBLY IAW AMM 71-21-02.
